# SDR AALA20001825

- Difficulty date: November 2, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 44,645 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL -  FUSELAGE SKIN 25 INCH LONG AREA OF SKIN DENTED AND  BUCKLED BELOW LEFT STRAKE AFT OF EXTERNAL POWER DOOR.  23 INCHES OF DENT WAS WITHIN LIMITS OR COLD WORKED PER SRM 53-04 FIG 38 COND 3 VIEW F.  REMAINING AREA OF 2 INCH BY 2 INCH WAS REPAIRED PER SRM 53-04 FIG 38 COND VIEW I.  (X)
